# SDR SIMA200816402

- Difficulty date: June 10, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N737MW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145396
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 35022022
- Part serial: 4188
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4816 - CREW REPORTED GEAR WOULD NOT RETRACT FOLLOWED BY AN AIR/GRND FAIL EICAS MESSAGE.  AFTER LDG 1-2 WOW MESSAGE ON EICAS.  NO EMERGENCY DECLARED AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LGEU PER CMC FINDINGS.  GEAR SWINGS GOOD WITH NO FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE. (A)
